# SDR UPS07550576

- Difficulty date: August 2, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 23,181 hours, 15,755 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 202473040C
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT AT FUSELAGE INNER SURFACE APPROX STA 1574, BETWEEN S27R AND S28R.  DENT FOUND TO BE OIL CANNING, REQUIRES SKIN REPAIR PER SRM 53-00-01.  REMOVED DAMAGED AREA IAW SRM 53-00-01 2R FIG 201 SHEET 3 AND INSTALLED REPAIR DOUBLER AND FILLER IAW 53-00-01-2R FIG 201.  NOTE:  THIS IS A PERMANENT REPAIR.
